# SDR R61A2022111000691

- Difficulty date: October 26, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091909001
- Condition: Corroded
- Location: Frm 84 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 84 STRINGERS 28L-27L, REMOVED AND REPLACED SHEAR CLIP AT FRAME 84 STRINGERS 28L-27L. REF EMB SRM 51-40-08
